QUT ePrints

Completely Monotone Property of Fractional Green Functions

Anh, Vo V. & McVinish, Ross S. (2003) Completely Monotone Property of Fractional Green Functions. Fractional Calculus and Applied Analysis, 6(2), pp. 157-173.

[img] PDF (187kB)
Administrators only

Abstract

In this paper it is proved that the Green function of a linear fractional differential equation is completely monotone. Further results on the behaviour of the Green function are obtained by exploring their connection with the Mittag-Leffler distribution. Application to the prediction and simulation of certain stochastic processes are considered.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 7319
Item Type: Journal Article
Additional URLs:
Keywords: completely monotone functions, fractional differential equations, Mittag, Leffler distribution
ISSN: 1311-0454
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Probability Theory (010404)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Ordinary Differential Equations Difference Equations and Dynamical Systems (010109)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2003 Diogenes Co.
Deposited On: 03 May 2007
Last Modified: 29 Feb 2012 23:02

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page